# SDR 2022FA0000054

- Difficulty date: October 23, 2021
- Submitted: January 31, 2022
- Operation: General aviation
- Aircraft: N115AM
- Make and model: Boeing 737-9
- Aircraft serial: 43371
- Aircraft time: 920 hours, 523 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A LIGHTNING STRIKE ON RUDDER SKIN. MAINTENANCE PERSONNEL PERFORMED A LIGHTNING STRIKE CONDITIONAL INSPECTION PHASE 1A, LEVEL EXAMINATION AND PHASE 1B AND II, GENERAL VISUAL INSPECTION AND SYSTEM COMPONENTS IAW AMM 05-51-19-710-801, DETECTING A LIGHTNING STRIKE ON RUDDER SKIN WITH DAMAGES; SO THE RUDDER SKIN WAS PERMANENT REPAIR PERFORMED IAW STRUCTURAL REPAIR DRAWING MEXMR -AMXTR-126-21, MESSAGE BOEING NUMBERS AMX-21-0397-17B, 21B, 22B, 24B AND SRM 51-70-05, PARAGRAPH 4, IF, ALL CORRECT.
